# SDR SWAA083153

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 5,046 hours, 3,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS END CAP LOOSE AT ROW 1 ABC.  SECURED END CAP PER MM.
